| Model Number |
MMT-723NAL |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/23/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump was received with cracked battery tube threads, reservoir tube lip completely broken off and test reservoir unable to lock/click into place.
Event or Problem Description
The customer reported via phone call that their insulin pump was damaged.The customer¿s blood glucose level was unknown at the time of the incident.It was also reported that the clamps are broken off and had a cracked around the battery cap.Troubleshooting for insulin pump was completed.The insulin pump will be returned for analysis.